# SDR 29GA2019052300001

- Difficulty date: May 22, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 37,177 hours, 41,581 cycles
- Engine: Ge CT79B
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 51533174
- Condition: Overheated
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

SUPPLEMENTAL FLIGHT# 0128 FLL/FLL REPORT: WHILE HOLDING FOR T/O RT BLEED AIR LEAK ILLUMINATED WITH STRONG BURNING SMELL. RAN QRH, LIGHT STAYED ON SHUTDOWN ENGINE. CORRECTIVE ACTION: TROUBLESHOOT RT BLEED AIR LEAK SYSTEM AND FOUND 1 ELEMENT SENSING OVER HEAT AT FAULT. REMOVED AND REPLACED ONE ELEMENT SENSING OVER HEAT IAW AMM 36-23-10-02. PERFORMED AN OPERATIONAL CHECK OF BLEED AIR LEAK SYSTEM IAW AMM 36-23-00, NO DEFECT NOTED AND NO BURNING SMELL NOTED.
